# SDR ASAA2015123014781

- Difficulty date: December 30, 2015
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- Aircraft time: 71,726 hours, 41,569 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 6552880503
- Condition: Cracked
- Location: Bs 949-969
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR CUTOUT LOWER FWD CORNER CRACKED IN BEARSTRAP.  ACFT GROUNDED. REPAIRED BEARSTRAP IAW SRM 53-00-01-2R-32, REPAIR 32.
